Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 705703, 12 pages
http://dx.doi.org/10.1155/2014/705703
Research Article

The Existence of Periodic Orbits and Invariant Tori for Some 3-Dimensional Quadratic Systems

1Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2Department of Mathematics, Shanghai Jiaotong University, Shanghai 200240, China

Received 4 December 2013; Accepted 3 March 2014; Published 26 March 2014

Academic Editors: B. Hong and J. Li

Copyright © 2014 Yanan Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Hofbauer and K. Sigmund, Ebolutionary Games and Population Dynamics, Cambridge Unibersity Press, Cambridge, UK, 1998.
  2. R. M. May, “Limit cycles in predator-prey communities,” Science, vol. 177, no. 4052, pp. 900–902, 1972. View at Google Scholar · View at Scopus
  3. R. M. May and W. J. Leonard, “Nonlinear aspects of competition between three species,” SIAM Journal on Applied Mathematics, vol. 29, pp. 243–253, 1975. View at Google Scholar
  4. S. Smale, “On the differential equations of species in competition,” Journal of Mathematical Biology, vol. 3, no. 1, pp. 5–7, 1976. View at Google Scholar · View at Scopus
  5. D. Xiao and W. Li, “Limit cycles for the competitive three dimensional Lotka-Volterra system,” Journal of Differential Equations, vol. 164, no. 1, pp. 1–15, 2000. View at Publisher · View at Google Scholar · View at Scopus
  6. E. C. Zeeman and M. L. Zeeman, “From local to global behavior in competitive Lotka-Volterra systems,” Transactions of the American Mathematical Society, vol. 355, no. 2, pp. 713–734, 2003. View at Google Scholar · View at Scopus
  7. J. Hofbauer and J. W.-H. So, “Multiple limit cycles for three dimensional Lotka-Volterra equations,” Applied Mathematics Letters, vol. 7, no. 6, pp. 59–63, 1994. View at Google Scholar · View at Scopus
  8. M. Gyllenberg, P. Yan, and Y. Wang, “A 3D competitive Lotka-Volterra system with three limit cycles: a falsification of a conjecture by Hofbauer and so,” Applied Mathematics Letters, vol. 19, no. 1, pp. 1–7, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. M. W. Hirsch, “Systems of differential equations that are competitive or cooperative. V. Convergence in 3-dimensional systems,” Journal of Differential Equations, vol. 80, no. 1, pp. 94–106, 1989. View at Google Scholar · View at Scopus
  10. M. W. Hirsch, “Systems of differential equations which are competitive or cooperative IV: structual stability i three-dimensiona systems,” SIAM Journal on Mathematical Analysis, vol. 21, pp. 1225–1234, 1990. View at Google Scholar
  11. M. L. Zeeman, “Hopf bifurcations in competitive three-dimensional Lotka-Volterra systems,” Dynamics and Stability of Systems, vol. 8, no. 3, pp. 189–216, 1993. View at Google Scholar · View at Scopus
  12. Z. Lu and Y. Luo, “Three limit cycles for a tree-dimensional Lotka-Volterra competitive System with a heteroclinic cycle,” Computers and Mathematics with Applications, vol. 46, no. 2-3, pp. 231–238, 2003. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Bobieński and H. Żołądek, “The three-dimensional generalized Lotka-Volterra systems,” Ergodic Theory and Dynamical Systems, vol. 25, no. 3, pp. 759–791, 2005. View at Publisher · View at Google Scholar · View at Scopus
  14. J. Llibre and D. Xiao, “Limit cycles bifurcating from a non-isolated zero-Hopf equilibrium of three-dimensional differential systems,” to appear in Proceeding of American Mathematical Society.
  15. L. Dingjun, W. Xian, Z. Deming, and H. Maoan, Bifurcation Theory and Methods of Dynamical Systems, World Scientific, Singapore, 1997.
  16. M. Han, Periodic Solutions and Bifurcation Theory of Dynamical Systems, Science Press, Beijing, China, 2002.